# SDR AALA202112106930

- Difficulty date: November 22, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567613
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR SUPPORT BETWEEN BS 947 AND BS 967 AT LBL 16. REPLACED FLOOR SUPPORT PER SRM 51-40-02.
